# SDR SWIA200311951

- Difficulty date: May 8, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N493SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 6,310 hours, 5,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RT WING EXTERIOR EMERGENCY LIGHTS HAVE FORWARD LIGHT OVER WING AND LIGHT JUST AFT OF SERVICE DOOR INOP.  REPLACED LAMPS FOR FORWARD EXTERIOR EMERGENCY LIGHT AT WING AND LIGHT JUST AFT OF SERVICE DOOR IAW MM 33-51-21.  OPS CHECK GOOD.
